RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gaifulin, Dmitrii Radislavovich

Total publications: 3 (3)
in MathSciNet: 3 (3)
in Web of Science: 3 (3)
in Scopus: 3 (3)
Cited articles: 1
Citations in Math-Net.Ru: 1
Presentations: 2

Number of views:
This page:261
Abstract pages:316
Full texts:24
References:34
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person74658
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:gayfulin.d-r
https://mathscinet.ams.org/mathscinet/MRAuthorID/1137191

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. Dmitry Gayfulin, “Attainable numbers and the Lagrange spectrum”, Acta Arith., 179:2 (2017), 185–199  mathnet  crossref  mathscinet  isi  scopus

   2016
2. D. R. Gaifulin, “Extremal Values of Continuants”, Math. Notes, 100:2 (2016), 330–333  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. D. R. Gayfulin, “On the derivative of two functions from Denjoy–Tichy–Uitz family”, St. Petersburg Math. J., 27:1 (2016), 51–85  mathnet  crossref  mathscinet  isi  elib  scopus

Presentations in Math-Net.Ru
1. О количественной теореме Рудольфа
D. R. Gaifulin, I. D. Shkredov
Dynamical systems and differential equations
November 28, 2016 18:30
2. Неравенства с континуантами и цепными дробями и их применения
D. R. Gaifulin
The joint seminar of the Sector 4.1 (IITP RAS) and Poncelet French-Russian laboratory "Arithmetic Geometry and Coding Theory"
June 20, 2016 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019